|
Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2013, Issue 6(107), Pages 74–84
(Mi vsgu378)
|
|
|
|
Mathematics
On characteristic problems for one hyperbolic system in three-dimensional space
E. A. Sozontova Elabuga Institute of Kazan Federal University, Elabuga, 423600, Russian Federation
(published under the terms of the Creative Commons Attribution 4.0 International License)
Abstract:
We consider characteristic problems for a hyperbolic system with three independent variables. Using the Riemann method and theory of integral equations we obtain conditions of one-valued solvability for this problems.
Keywords:
hyperbolic system, Riemann method, characteristic problem.
Received: 18.05.2013 Revised: 18.05.2013
Citation:
E. A. Sozontova, “On characteristic problems for one hyperbolic system in three-dimensional space”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 6(107), 74–84
Linking options:
https://www.mathnet.ru/eng/vsgu378 https://www.mathnet.ru/eng/vsgu/y2013/i6/p74
|
Statistics & downloads: |
Abstract page: | 125 | Full-text PDF : | 46 | References: | 25 |
|